# SDR ASOA01222

- Difficulty date: November 11, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, A

## Discrepancy

FLT 4037 - AFTER TAKEOFF FROM ATL, THE RIGHT ENGINE QUIT PRODUCING POWER.  THE TORQUE DROPPED SUDDENLY TO APPROXIMATELY 15-20 PERCENT AND FLUCTUATED BETWEEN 15-20 PERCENT.  THE FLIGHT ATTENDANT REPORTED SEEING FRAMES.  THE CAPTAIN SECURED THE ENGINE AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE.  (M)
